# SDR 08FDEA02777

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634571
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO PIT, CORROSION ON UPPER FLANGE OF FRAME AT STA 1090 STR 27L REMOVED CORROSION, ORIGINAL "T" .063, REMOVED .017, REMAINING .046 OUT OF LIMITS.   FABRICATED REPAIR DOUBLER FROM 7075-0 .063, HEAT TREAT T6, APPLIED ALODINE, PRIMER AND INSTALLED REPAIR DOUBLER, TIE DOWN REMOVED AND REINSTALLED FOR ACCESS REF SRM 51-40-3 PG 1-6, 51-30-2 PG 8, DRW 65-1634516345-71. THIS IS CLASSIFIED AS A MAJOR REPAIR.
